# SDR 01FDEA00817

- Difficulty date: September 4, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727233
- Aircraft serial: 22347
- Aircraft time: 36,319 hours, 25,368 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Rib
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 1494 LH WING L/E RIB CRACKED FOR ACTUATOR ROD END CUT-OUTS FOR #2 SLAT AT WS 640, WBL 540.  R&R RIBS PER SRM 57-30-4.
